# SDR SWIA200616569

- Difficulty date: April 12, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 11,896 hours, 9,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPLACED AFT WIRING SECTION IN FRONT OF LAV FOR FLOOR TRACK LIGHTING.  OPERATIONAL CHECK GOOD.
